Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jeffrey T Wong, Assistant Research Professor

Jeffrey T Wong
Contact Info:
Office Location:  029B Physics
Office Phone:  (919) 660-2828
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~jtwong/

Teaching (Fall 2017):

  • MATH 353.05, ORD AND PRTL DIFF EQUATIONS Synopsis
    Gross Hall 105, WF 04:40 PM-05:55 PM
  • MATH 353.06, ORD AND PRTL DIFF EQUATIONS Synopsis
    Gross Hall 111, MWF 03:20 PM-04:10 PM
Teaching (Spring 2018):

  • MATH 361S.01, MATH NUMERICAL ANALYSIS Synopsis
    Physics 227, WF 03:05 PM-04:20 PM
Education:

Ph.D.University of California at Los Angeles2017
Recent Publications

  1. Wong, JT; Bertozzi, AL, A conservation law model for bidensity suspensions on an incline, Physica D: Nonlinear Phenomena, vol. 330 (September, 2016), pp. 47-57 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320